Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 160, NWS St. Louis, MO

July 19, 2016Lincoln County, Saint Charles County, Saint Louis County, Missouri; Calhoun County, Jersey County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2016, 7:47 PM CDT for Lincoln County, Saint Charles County, Saint Louis County, Missouri; Calhoun County, Jersey County, Illinois. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 7:47 PM CDT (00:47 UTC)
Expired
Jul 19, 2016, 8:30 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Jersey County, IL, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:02 PM CDTTSTM WND GST 474 Nne Orchard Farms, MO
Jul 19, 8:25 PM CDTTSTM WND DMG3 Ene Dardenne Prairie, MOTREE LIMBS AND SEVERAL LARGE TREES DOWN
Jul 19, 8:25 PM CDTTSTM WND DMGSt. Charles, MOTREE DOWNED AT RIVERVIEW LANE
Jul 19, 8:25 PM CDTTSTM WND DMGWentzville, MOTREE DOWNED AT PERRY CATE AND HANNAH DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2669 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS53 KLSX 200047
SVRLSX
ILC013-083-MOC113-183-189-200130-
/O.NEW.KLSX.SV.W.0160.160720T0047Z-160720T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JERSEY COUNTY IN SOUTHWESTERN ILLINOIS...
  SOUTHEASTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 830 PM CDT

* AT 747 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHWEST OF OLD KANE TO NEAR DAVIS...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  O'FALLON...ST. CHARLES...ST. PETERS...FLORISSANT...WENTZVILLE...
  MARYLAND HEIGHTS...HAZELWOOD...FERGUSON...LAKE ST. LOUIS...
  BRIDGETON...DARDENNE PRAIRIE...BELLEFONTAINE NEIGHBORS...TROY...
  BERKELEY...BLACK JACK...WELDON SPRING...DELLWOOD...COTTLEVILLE...
  ST. PAUL AND SPANISH LAKE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 208 AND 231.
 
THIS ALSO INCLUDES  CUIVRE RIVER STATE PARK...CONFLUENCE STATE
PARK... FIRST MISSOURI STATE CAPITOL HISTORIC SITE...AND PERE
MARQUETTE STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3878 9016 3877 9018 3871 9088 3887 9096
      3907 9119 3914 9062 3912 9060 3915 9058
      3916 9048 3892 9028 3892 9025 3884 9011
TIME...MOT...LOC 0047Z 332DEG 23KT 3911 9046 3903 9107 

HAIL...<.75IN
WIND...60MPH
 
$$

GOSSELIN
1 follow-up statement
998 
WWUS53 KLSX 200108
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT TUE JUL 19 2016

ILC013-083-MOC113-183-189-200130-
/O.CON.KLSX.SV.W.0160.000000T0000Z-160720T0130Z/
JERSEY IL-CALHOUN IL-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
808 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN JERSEY...SOUTHEASTERN CALHOUN...NORTHEASTERN ST.
LOUIS...ST. CHARLES AND SOUTHEASTERN LINCOLN COUNTIES...

AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELSAH TO NEAR MOSCOW MILLS...MOVING SOUTHEAST AT
35 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
O'FALLON...ST. CHARLES...ST. PETERS...FLORISSANT...WENTZVILLE...
MARYLAND HEIGHTS...HAZELWOOD...FERGUSON...LAKE ST. LOUIS...
BRIDGETON...DARDENNE PRAIRIE...BELLEFONTAINE NEIGHBORS...TROY...
BERKELEY...BLACK JACK...WELDON SPRING...DELLWOOD...COTTLEVILLE...
ST. PAUL AND SPANISH LAKE.

THIS ALSO INCLUDES  CONFLUENCE STATE PARK...FIRST MISSOURI STATE
CAPITOL HISTORIC SITE...AND PERE MARQUETTE STATE PARK.
 
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 208 AND 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS.

&&

LAT...LON 3878 9016 3877 9018 3871 9088 3887 9096
      3898 9109 3906 9079 3910 9043 3892 9028
      3892 9025 3884 9011
TIME...MOT...LOC 0108Z 296DEG 33KT 3897 9037 3889 9098 

HAIL...<.75IN
WIND...70MPH
 
$$

GOSSELIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:57 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 19, 3:57 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
357 PM CDT TUE JUL 19 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 355 PM CDT Tue Jul 19 2016

Not a lot of change in the forecast from the last update. Still
believe area of TSRA will move south to southeastward thru the
evening. There is still some uncertainty regarding if these storms
will be severe. However, with MLCAPE values of 3000 J/kg across
parts of the area, a threat will continue. Given the warm temps,
damaging winds will remain the primary threat with any storms.

Thunderstorms shud gradually weaken thru the evening and diminish.
However, with the LLJ strengthening and veering thru the night,
believe redevelopment is possible, mainly over ern portions of the
CWA.

Little change to the temps for tonight. Will need to monitor
conditions for fog development tonight, especially for locations
that received rain.

Tilly

.LONG TERM...  (Wednesday through Next Tuesday)
Issued at 355 PM CDT Tue Jul 19 2016

Hot and humid summertime weather pattern will continue into the
weekend due to a strong upper level ridge centered over the southern
Plains, along with persistent southerly or southwesterly surface
winds on the backside of a surface ridge southeast of our area.
Potential for convection on Wednesday, mainly across west central
and southwest IL on the edge of the cap as shortwaves continue to
overtop the upper level ridge. It appears that the upper level ridge
will try to shift a tad further east by Thursday with the warmer 700
mb temperatures shifting into the northern and western portions of
our forecast area tending to suppress convective development. Still
could not rule out isolated diurnal showers and storms during the
late afternoon and early evening hours.  High temperatures should
trend a little warmer for Thursday and Friday with potentially less
cloudiness, possibly approaching the century mark.  With continued
humid dew points in the 70s and highs in the 90s through Saturday
will extend the heat advisories and excessive heat warnings through
Saturday.  May be a graduall downward trend on daytime highs as well
as slight lowering of humidities beginning on Sunday as the upper
level ridge flattens and a cold front drops slowly southward through
our area.  More cloud cover and convection can also be expected
beginning on Sunday due to convergence along the frontal boundary
along with an uncapped atmosphere.  The ECMWF model is a little
cooler than the GFS due to a stronger upper level trough moving
eastward into the Great Lakes region, but both model solutions
should lead to at least normal late July temperatures. The
convective potential may shift just south and west of our forecast
area by Monday afternoon or evening due to surface ridging extending
from the Great Lakes region southwest into MO.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1233 PM CDT Tue Jul 19 2016

TSRA forming along sfc convergence along the MS River. This will
provide a focus for TSRA thru the afternoon. TSRA across IA are
expected to drop sewd this afternoon impacting KUIN late this
afternoon into the evening. This cluster of storms may drop as far
south as KSTL/KSUS/KCPS, but have left out of the TAF for now due
to uncertainty. Otherwise, light and vrb winds and VFR outside of
any storms.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT Saturday for Audrain MO-Callaway MO-
     Crawford MO-Franklin MO-Gasconade MO-Iron MO-Knox MO-Lewis
     MO-Lincoln MO-Madison MO-Marion MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
     Sainte Genevieve MO-Shelby MO-Warren MO-Washington MO.

     Excessive Heat Warning until 7 PM CDT Saturday for Boone MO-Cole
     MO-Jefferson MO-Moniteau MO-Saint Charles MO-Saint Louis
     City MO-Saint Louis MO.

IL...Heat Advisory until 7 PM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Marion IL-Montgomery IL-Pike IL-Randolph IL-
     Washington IL.

     Excessive Heat Warning until 7 PM CDT Saturday for Madison IL-
     Monroe IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:04 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT TUE JUL 19 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
404 PM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS ARE IN EFFECT FOR
THE AREA TONIGHT DUE TO HOT AND HUMID CONDITIONS.

SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...ESPECIALLY
FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. DAMAGING WINDS
IN EXCESS OF 60 MPH ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS CONTINUE IN EFFECT
THROUGH SATURDAY. MAXIMUM HEAT INDEX VALUES BETWEEN 100 AND 110
DEGREES ARE LIKELY ACROSS THE AREA THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

GKS

In the hours before

Local storm report, Jul 19, 5:28 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     CANTON                  40.13N  91.52W
07/19/2016                   LEWIS              MO   911 CALL CENTER

            LARGE TREE FELL ON PICKUP TRUCK ON RTE C BTW RTE BB AND
            Z. TREE BLOCKING RAILROAD TRACKS IN TOWN

&&

KELLY
Local storm report, Jul 19, 5:39 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
07/19/2016  M61 MPH          ADAMS              IL   ASOS

&&

TES
Local storm report, Jul 19, 5:52 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
07/19/2016  M62 MPH          ADAMS              IL   ASOS

&&

CORRECTED EVENT TIME...EVENT

TES
Special weather statement, Jul 19, 6:17 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT TUE JUL 19 2016

MOZ034-035-042-200000-
RALLS MO-MONROE MO-AUDRAIN MO-
617 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...
NORTHEASTERN AUDRAIN AND SOUTHWESTERN RALLS COUNTIES UNTIL 700 PM
CDT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANTA FE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA FE...LADDONIA...FARBER AND RUSH HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MISSOURI.

LAT...LON 3929 9204 3943 9200 3941 9154 3918 9160
TIME...MOT...LOC 2317Z 279DEG 20KT 3936 9195

GOSSELIN
Local storm report, Jul 19, 7:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     PITTSFIELD              39.61N  90.81W
07/19/2016                   PIKE               IL   LAW ENFORCEMENT

            LARGE TREE LIMB DOWNED ON THE NORTH SIDE OF PITTSFIELD.
            REQUIRED CITY SERVICES TO REMOVE.

&&

TES
Special weather statement, Jul 19, 7:31 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT TUE JUL 19 2016

ILZ058>060-098>100-MOZ052-061-200115-
MADISON IL-CALHOUN IL-JERSEY IL-GREENE IL-MONTGOMERY IL-MACOUPIN IL-
ST. CHARLES MO-LINCOLN MO-
731 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY IN
SOUTHWESTERN ILLINOIS...NORTHWESTERN MONTGOMERY COUNTY IN SOUTH
CENTRAL ILLINOIS...MACOUPIN...NORTHWESTERN MADISON...JERSEY AND
CALHOUN COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHWESTERN ST. CHARLES
AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI UNTIL 815 PM CDT...

AT 731 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PALMYRA TO NEAR GREENFIELD TO 6 MILES
SOUTH OF NEW HARTFORD. MOVEMENT WAS SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'FALLON...WENTZVILLE...GODFREY...LAKE ST. LOUIS...TROY...
JERSEYVILLE...CARLINVILLE...VIRDEN...GILLESPIE...ELSBERRY...
ST. PAUL...MOSCOW MILLS...CARROLLTON...BRIGHTON...GIRARD...
BUNKER HILL...WINFIELD...DAVIS...GREENFIELD AND HARDIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 IN ILLINOIS NEAR EXIT 63.
 INTERSTATE 70 IN MISSOURI BETWEEN EXITS 209 AND 212.

THIS ALSO INCLUDES  CUIVRE RIVER STATE PARK...PERE MARQUETTE STATE
PARK...AND BEAVER DAM STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND NORTHEASTERN MISSOURI.

LAT...LON 3900 8992 3898 9002 3879 9085 3912 9126
      3923 9083 3922 9072 3925 9072 3933 9033
      3952 9009 3952 8953 3941 8953
TIME...MOT...LOC 0031Z 315DEG 15KT 3950 9000 3929 9028 3911 9126

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:31 PM CDTSpecial Weather StatementLSXLincoln44 min
Jul 19, 8:26 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis49 min
Jul 19, 9:07 PM CDTSpecial Weather StatementLSXJefferson38 min
Jul 20, 5:50 AM CDTAreal Flood AdvisoryLSXJersey, Macoupin, Madison, Saint Clair4 hr
Jul 20, 5:55 AM CDTAreal Flood AdvisoryLSXBrown, Pike4 hr
Jul 20, 6:43 AM CDTFlash Flood WarningLSXMadison, Saint Clair4 hr
Jul 20, 7:09 AM CDTFlash Flood WarningLSXGreene, Jersey4 hr
Jul 20, 7:39 AM CDTFlash Flood WarningLSXMacoupin, Madison4 hr
Jul 20, 10:50 AM CDTAreal Flood WarningLSXGreene, Jersey, Macoupin, Madison, Saint Clair6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.